# SDR UHLA201509260729

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000243
- Aircraft time: 16,256 hours, 11,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP NEEDS GLUE.  RESECURED PHOTOLUMINESCENT STRIP AT 1B IAW AMM 33-50-21.
